# SDR SWAA2020042744082

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 6,845 hours, 3,029 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4919
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ELECTRIC FAILED DURING INITIAL CLIMB. BOTH YOKE TRIMS UNABLE TO ACTUATE STAB TRIM. QRH PROCEDURES FOLLOWED. MANUAL TRIM FUNCTIONAL FOR LANDING / R/R STAB TRIM MOTOR PER AMM 27-41-71. ISSUE# 2879671PN OFF 6355C0001-01 PN ON 6355C0001-02SN OFF 4919 SN ON 05012
